Ask a doctor

After 3 Days of Taking Oxyodone for Tt, Why from 4 the Day on Does the Medicine Make Me Itch?

Doctor Answers (3)

Itching from Pain Medicine after Tummy Tuck

+1

It is not uncommon to having itching a few days after beginning a medication.   I would recommend discussing this with your plastic surgeon.   It could be due to to the antibiotic also.   

They may recommend changing your medications or discontinuing some of them.

 

I wish you a safe and healthy recovery.


Houston Plastic Surgeon
5.0 out of 5 stars 40 reviews

Tummy tuck and itching after taking oxycodone

+1

If you have had a tummy tuck and have been on oxcodone for three days and have developed symptoms of itching, you may be allergic to the oxycodone or one of the the other drugs you may be taking after the surgery.  Check with your surgeon immediately and let them know whats going on.  They will probably want to change your pain medicine and may prescribe a medication for the itching.  Also be sure to inform your regular medical doctor about this allergy as they will want to make it part of your medical record.  Best of luck.

Vincent D. Lepore, MD
San Jose Plastic Surgeon
5.0 out of 5 stars 20 reviews

Why from 4 the Day on Does the Oxycodone Make Me Itch?

+1

Allergies present differently with different patients, and it not uncommon for a newly presenting allergy to not occur with the first dose. 

I would ask if there were any other medicines added at that 4th day, which could also be the culprit. Your surgeon can help choose a new medicine for you if tylenol is not yet adequate for your discomfort .  

Thanks and best wishes.

Jourdan Gottlieb, MD
Seattle Plastic Surgeon
4.5 out of 5 stars 32 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.